Fixed Ideals of Certain Cartier Algebras Over F-split Toric Algebras

研究成果: Article

摘要

In this article, the ideals of an F-split toric algebra that are fixed by certain Cartier algebra are described, extending the result for normal toric algebras in the author's joint work with K. Schwede and W. Zhang.

原文English
頁(從 - 到)2670-2684
頁數15
期刊Communications in Algebra
44
發行號6
DOIs
出版狀態Published - 2016 六月 2

指紋

Algebra

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

引用此文

@article{58fdcf7f545b4e01acb9b3a5ec1317bb,
title = "Fixed Ideals of Certain Cartier Algebras Over F-split Toric Algebras",
abstract = "In this article, the ideals of an F-split toric algebra that are fixed by certain Cartier algebra are described, extending the result for normal toric algebras in the author's joint work with K. Schwede and W. Zhang.",
author = "Jen-Chieh Hsiao",
year = "2016",
month = "6",
day = "2",
doi = "10.1080/00927872.2015.1065840",
language = "English",
volume = "44",
pages = "2670--2684",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "6",

}

Fixed Ideals of Certain Cartier Algebras Over F-split Toric Algebras. / Hsiao, Jen-Chieh.

於: Communications in Algebra, 卷 44, 編號 6, 02.06.2016, p. 2670-2684.

研究成果: Article

TY - JOUR

T1 - Fixed Ideals of Certain Cartier Algebras Over F-split Toric Algebras

AU - Hsiao, Jen-Chieh

PY - 2016/6/2

Y1 - 2016/6/2

N2 - In this article, the ideals of an F-split toric algebra that are fixed by certain Cartier algebra are described, extending the result for normal toric algebras in the author's joint work with K. Schwede and W. Zhang.

AB - In this article, the ideals of an F-split toric algebra that are fixed by certain Cartier algebra are described, extending the result for normal toric algebras in the author's joint work with K. Schwede and W. Zhang.

UR - http://www.scopus.com/inward/record.url?scp=84970005345&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84970005345&partnerID=8YFLogxK

U2 - 10.1080/00927872.2015.1065840

DO - 10.1080/00927872.2015.1065840

M3 - Article

VL - 44

SP - 2670

EP - 2684

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 6

ER -